New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Gained Weight with Birth Control Pill
30 Replies
Sandra - August 26

I stopped taking my birth control pills because I feel like I've gained a lot of weight. Anyone who has the same experience as mine?

 

Samantha - August 29

Actually Sandra, a lot of women stop taking birth control pills because they believed that it causes them to gain weight however a study have shown that birth control pills do not cause weight gain in a lot of women. Your gained weight might be due to lack of exercise and of poor diet. Were you been this active lately or did you do any workout?

 

catherine - August 29

If you are noticing unexplained and undesired weight gain while taking birth control pills, I suggest that you involve yourself regularly in a physical activity and eat a healthy diet.

 

debrah - August 29

If you believe that you gained weight with your birth control pills, visit your healthcare provider the soonest possible time. Definitely she has some suggestions on how to deal with your weight gain like changing your lifestyle or switching to another method of birth control.

 

Janice - August 29

It is unlikely for a woman of today who are using birth control pills to gain weight. Different from the older birth control pills which are high in estrogen, recent birth control pills, almost if not always contain a lower dose of estrogen. It is the estrogen that causes a woman to gain weight due to its fluid retention.

 

jessica - August 29

If you are on a higher-dose pill,better if you switch to a low-estrogen birth control pill, it can help reduce fluid retention.

 

trisha - September 15

i do not experience gaining weight with my pill. its all in the mind! go get yourself some exercise!

 

tonie - October 7

some may experienced this while others don't have this kind of problem. true enough, some pills will make you gain weight. by the way what pills are you using?

 

cutie - October 7

depends upon the pills that you are using. been using yaz for so long now but haven't experienced gaining weight eversince.

 

Ginger Armstrong - October 9

if you gained weight blame not all to the birth control pills. partly because you lack physical activities to keep you from getting fat.

 

cutie - October 13

it depends ginger. some pills will make you gain weight especially pills that contain high hormones.

 

nelly - October 16

yes it may cause you to gain weight that is why you should be aware with it already. it does make many changes to your body actually.

 

samsam - October 24

overall, it does gain weight! healthy lifestyle and physical activities should be an important issue.

 

aira - October 30

i have gain weight since i have been using pills. 2 months ago i have stopped using it but my body has not yet returned to its normal shape. what can i do?

 

mary - November 11

i'm facing same problem here. i'm off the pill but still have not lose weight. i still eat loads and it feels like i'm still on pills. what step should i take? oh and btw, i'm off the pill for 2 months now and it's very confusing. :(

 

antoinette - November 23

i honestly do hope that this is a rare condition.i just came off the pill yesterday because of weight gain. :(

 

aira - November 23

now i don't think this is a rare condition now, because i'm one of you ladies. i used to wonder if this is true. i mean, i did gain weight but never really thought it was as a result of discontinuing the pill. does anyone have any info for this?

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question